Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Actions of groups of order $ pq$

Author: Connor Lazarov
Journal: Trans. Amer. Math. Soc. 173 (1972), 215-230
MSC: Primary 57D85
MathSciNet review: 0309131
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the bordism group of stably complex $ G$-manifolds in the case where $ G$ is a metacyclic group of order $ pq$ and $ p$ and $ q$ are distinct primes. This bordism group is a module over the complex bordism ring and we compute the projective dimension of this module. We develop some techniques necessary for the study of this module in case $ G$ is a more general metacyclic group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

Keywords: Bordism theory of actions, actions of metacyclic groups, adjacent families of subgroups, projective dimension of bordism modules, equivariant bordism, cohomology of groups, actions of cyclic groups, induced representations
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society